Facebook Pixel
EmpowHER Guest

Pregnant or Withdrawal from the pill???

By Anonymous January 31, 2013 - 1:15pm
Rate This

I've been having unprotected sex and missed at least 11 pills or more this month. My nipples were sore from 1/12-1/17 and on the 17th I took a pregnancy test but it was negative. On the 23rd I had a light brown/sometimes pink discharge when I wiped that happened for about 4 days (stopped on 27th). I've been on the pill Microgestrin for 6 years and use the pack continously and don't get periods. I've been peeing more frequently and I sometimes feel sick in the mornings before I eat. Should I take another pregnancy test? Did I ovulated? Please help....

Add a Comment1 Comments

EmpowHER Guest

Also, was the spotting for those 4 days a period or withdrawal bleeding???
And here are the days that I've taken my birth control- 1/11, 1/17, 1/19, 1/23.

January 31, 2013 - 1:17pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.